# SDR GTIA9700047

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT FLOOR PANEL HAS DELAMINATING DOUBLERS RIVETS PULLED OUT OF HAT CHANNELS AND TEARS IN TOP SKIN OF PANEL.  REPAIRED FLOOR BOARD PER SRM 53-05.  FABRICATED SKIN REPAIR DOUBLERS PER SRM 53-05.  ALODINED AND PRIMED PER SRM 51-10-3.  STOP DRILLED TEAR IN TOP SKIN PER SRM 53-01.  REPAIRED GRILLINER DOUBLERS PER MM 53-20-1.  ALSO, REPLACED SPACER FOR FASTENER INSTALLATION PER SRM 53-05.  (M)
